sussanah_t_s (sussanah_t_s) wrote in ecp,
sussanah_t_s
sussanah_t_s
ecp

Cross-posted

Hi. pls read here:

OK so I've been having a painful throat infection since last week and went to te doctor. She gave me antibiotics Co-Amoxiclav, and I told them I was on the pill. she said that it wouldn't affect my Gynera pills. After 7 days my throat still hurts and i went to another doctor to give me an ENT exam. He told me to take a new antibiotic, Clindamicyn HCl. I asked him about the old and new antibiotics, and he said that they wouldn't affect my pills. But I read here that it's not safe. What's your opinion?

Also, I'd like to ask if taking ECs twice in a cycle would hurt, because I think I need one. Didn't have sex the whole time during medication until last night and we still use condoms. but at the start (we were starting, no penetration yet), when he wore the condom i had to wipe some pre-cum on his shaft with a tissue until it's dry. do i have to worry?

tnx in advance.

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments